Alert archive / Kentucky / Flash Flood Warnings in 2006
Flash Flood Warning 50, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Aug 10, 2006, 4:46 PM CDT for Hart County, Kentucky. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2006, 4:46 PM CDT (21:46 UTC)
- Expired
- Aug 10, 2006, 9:00 PM CDT
- In force
- 4 hr
- Issued by
- NWS Louisville, KY
- Area
- Counties, with a storm outline in the text
County Hart County, KY
The radar
The Louisville radar (KLVX), 78 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 5:38 PM CDT | FLASH FLOOD | Linwood, KY | WATER OVER STATE HIGHWAY 569 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 52 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.8 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1203 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 1310 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KLMK 102149 FFWLMK KYC099-110200- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LOUISVILLE KY 446 PM CDT THU AUG 10 2006 THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A * FLASH FLOOD WARNING FOR... HART COUNTY IN SOUTH CENTRAL KENTUCKY... * UNTIL 900 PM CDT * AT 442 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING RAINFALL RATES IN EXCESS OF 2 INCHES PER HOUR OVER CENTRAL HART COUNTY JUST NORTHEAST OF MUNFORDVILLE. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MUNFORDVILLE...AND LINWOOD STORMS WITH TORRENTIAL RAINFALL WILL CONTINUE ON AND OFF THROUGH 7 PM CDT. THIS WILL ENHANCE THE THREAT FOR FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. EVEN MODERN SPORT UTILITY VEHICLES AND LARGE PICK-UP TRUCKS CANNOT BE SAFELY DRIVEN THROUGH FLOOD WATERS. LAT...LON 3718 8604 3719 8571 3740 8571 3743 8603 $$ CS
2 follow-up statements
000 WGUS73 KLMK 102242 FFSLMK FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 639 PM EDT THU AUG 10 2006 KYC099-110200- HART KY- 539 PM CDT THU AUG 10 2006 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR HART COUNTY... AT 538 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED WATER COVERING HIGHWAY 569...OR POWER MILLS ROAD...IN LINWOOD. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KESSINGER... PRICEVILLE...LINWOOD...HAMMONVILLE AND BONNIEVILLE. DOPPLER RADAR REPORTED THAN AN ESTIMATED 3 INCHES OF RAIN HAD FALLEN NORTHEAST OF MUNFORDVILLE. UP TO ONE ADDITIONAL INCH IS EXPECTED ACROSS THE COUNTY THIS EVENING. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. LAT...LON 3718 8604 3719 8571 3740 8571 3743 8603 $$ JSD
000 WGUS73 KLMK 110147 FFSLMK FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 947 PM EDT THU AUG 10 2006 KYC099-110200- HART KY- 847 PM CDT THU AUG 10 2006 ...FLASH FLOOD WARNING FOR HART COUNTY HAS BEEN CANCELLED.... AT 845 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED LIGHT TO MODERATE RAIN DIMINISHING ACROSS HART COUNTY. REPORTS FROM LOCAL LAW ENFORCEMENT SHOW THAT FLOODING HAS ENDED AND THAT ALL ROADS ARE PASSABLE. VERY LIGHT RAIN WILL CONTINUE FOR THE NEXT HOUR OR SO...BUT NO ADDITIONAL FLOODING IS ANTICIPATED. LAT...LON 3718 8604 3719 8571 3740 8571 3743 8603 $$ MJ
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Aug 10, 1:30 PM CDT, 3 hours 16 minutes earlier.
Area forecast discussion, Aug 10, 1:30 PM CDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION. NATIONAL WEATHER SERVICE LOUISVILLE KY 230 PM EDT THU AUG 10 2006 .IN THE SHORT TERM...(TODAY AND TONIGHT)... WILL KEEP FOCUS ON CHANCES OF SEVERE STORMS LATE THIS AFTERNOON AND EVENING...AND THEN THE THREAT OF HEAVY RAIN OVERNIGHT. STORM PREDICTION CENTER HAS ISSUED A SEVERE THUNDERSTORM WATCH THROUGH 9 PM FOR ALL OF SOUTHERN INDIANA AND ALL OF CENTRAL KENTUCKY EXCEPT FOR THE ROW OF COUNTIES BORDERING TENNESSEE. MAIN THREAT FROM EXPECTED STORMS THIS EVENING WILL BE DAMAGING WINDS AND MARGINALLY SEVERE HAIL. MAIN UPPER LEVEL FEATURE IS NOW IN IOWA...WITH ANOTHER DISTURBANCE IN MISSOURI. THIS WEAK FEATURE WILL NOT MOVE ACROSS THE CWA UNTIL THE EARLY MORNING HOURS FRIDAY. STORMS WILL INCREASE IN COVERAGE THIS EVENING...WITH INDIVIDUAL STORM DEVELOPMENT DEPENDENT ON LOCATION OF OUTFLOW BOUNDARIES FROM EARLIER STORMS. INSTABILITY THIS AFTERNOON IS VERY HIGH...WITH LIS AS HIGH AS -10 BETWEEN LOUISVILLE AND PADUCAH. THE INITIAL STORMS WILL MOVE ACROSS SOUTHEASTERN INDIANA AND ACROSS THE BLUEGRASS REGION. THESE ARE FORMING BEHIND AN OUTFLOW BOUNDARY MOVING SOUTHWARD THROUGH CENTRAL INDIANA. OTHER STORMS WILL MOVE INTO WEST CENTRAL KENTUCKY LATER THIS EVENING. PRECIPITABLE WATER TOTALS ARE QUITE HIGH...AVERAGING OVER 2 INCHES. ALTHOUGH STORM MOTION WILL AVERAGE 20 MPH...ANY AREAS WITH REPEATED OR TRAINING STORMS MAY SEE EXCESSIVE RAINFALL. THE THREAT OF THUNDERSTORMS WILL CONTINUE MUCH OF THE NIGHT AS A WEAK SURFACE LOW MOVES ACROSS SOUTHERN INDIANA TOWARDS MORNING. HIGH PRESSURE WILL SLOWLY BUILD ACROSS OHIO AND INDIANA TOMORROW. SHOWERS WILL DIMINISH DURING THE AFTERNOON. HIGH PRESSURE BUILDING ACROSS THE GREAT LAKES WILL SWITCH WINDS TO THE NORTHEAST AND GRADUALLY BRING IN DISTINCTLY COOLER AND DRIER AIR. JSD IN THE EXTENDED(FRIDAY NIGHT THROUGH THURSDAY)... UPPER TROF OVER THE NORTHEAST UNITED STATES AT THE BEGINNING OF THE PERIOD WILL SHUTTLE OFF TO THE EAST FRIDAY NIGHT AS UPPER RIDGING SWELLS ACROSS THE SOUTHERN UNITED STATES OVER THE WEEKEND. IN ADDITION...THE SURFACE FRONT THAT HAS BEEN PLAGUING US FOR THE PAST FEW DAYS WILL FINALLY SAG SOUTHWARD AND WEAKEN. AS A RESULT OF THESE FACTORS THE THREAT OF THUNDERSTORMS WILL DIMINISH DURING THE NIGHT FRIDAY NIGHT AND BE MINIMAL OVER THE WEEKEND. ECMWF AND GFS ENSEMBLE MEAN HAVE SHOWN ADMIRABLE AGREEMENT AND CONSISTENCY OVER THE PAST FEW DAYS REGARDING A COLD FRONT EARLY NEXT WORK WEEK. RECENT MODEL RUNS HAVE SPED THE FRONT UP A BIT...BUT STILL BRING IT THROUGH MONDAY NIGHT INTO VERY EARLY TUESDAY MORNING...SIMILAR TO PAST RUNS. AS A RESULT WILL CONTINUE WITH SHOWER AND THUNDERSTORM CHANCES FROM MONDAY AFTERNOON INTO TUESDAY MORNING. RIDGING THEN BUILDS BACK IN WEDNESDAY-THURSDAY FOR A DRY MID-WEEK. 13 && .LMK WATCHES/WARNINGS/ADVISORIES... KY...SEVERE THUNDERSTORM WATCH THROUGH 9 PM EDT. IN...SEVERE THUNDERSTORM WATCH THROUGH 9 PM EDT. && JSD
Hazardous weather outlook, Aug 10, 11:30 AM CDT, 5 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1230 PM EDT THU AUG 10 2006 INZ076>079-083-084-089>092-KYZ029>043-045>049-055>057-067-111330- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-BOYLE KY-GARRARD KY-MADISON KY- LINCOLN KY- 1130 AM CDT THU AUG 10 2006 /1230 PM EDT THU AUG 10 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. HEAT INDEX READINGS WILL RISE TO BETWEEN 100 AND 105 THIS AFTERNOON. PERSONS SUSCEPTIBLE TO THE HEAT SHOULD LIMIT OUTDOOR ACTIVITY THIS AFTERNOON. THE STORM PREDICTION CENTER HAS PLACED SOUTHERN INDIANA AND CENTRAL KENTUCKY WITHIN A SLIGHT RISK FOR SEVERE STORMS LATE THIS AFTERNOON AND THIS EVENING. THE GREATEST THREAT WILL BE ORGANIZED DAMAGING WINDS ASSOCIATED WITH ONE OR MORE BOW ECHOS. A WARM FRONT EXTENDING FROM INDIANAPOLIS THROUGH CINCINNATI MAY SERVE AS A FOCUS FOR STORMS EXPECTED TO DEVELOP ACROSS INDIANA THIS AFTERNOON. VERY UNSTABLE CONDITIONS AND WEAK NORTHWEST MID-LEVEL FLOW MAY ALLOW THESE STORMS TO MOVE SOUTHEAST INTO SOUTHERN INDIANA AFTER MID AFTERNOON... AND INTO CENTRAL KENTUCKY THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS ARE POSSIBLE FRIDAY AND AGAIN ON MONDAY AND TUESDAY. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME...BUT LIGHTNING WILL BE A THREAT FROM ANY STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY NEED TO BE ACTIVATED THIS AFTERNOON AND OVERNIGHT. KYZ023>028-053-054-061>066-070>078-081-082-111330- HANCOCK KY-BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY- LARUE KY-MARION KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY- BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY- CLINTON KY- 1130 AM CDT THU AUG 10 2006 /1230 PM EDT THU AUG 10 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. HEAT INDEX READINGS WILL RISE TO BETWEEN 100 AND 105 THIS AFTERNOON. PERSONS SUSCEPTIBLE TO THE HEAT SHOULD LIMIT OUTDOOR ACTIVITY THIS AFTERNOON. THE ATMOSPHERE WILL BECOME HIGHLY UNSTABLE THIS AFTERNOON. ANY ISOLATED THUNDERSTORMS THAT DEVELOP LATE THIS AFTERNOON MAY BECOME SEVERE...WITH LOCALIZED DAMAGING WINDS FROM WET MICROBURSTS POSSIBLE. STORMS MAY BECOME MORE ORGANIZED THIS EVENING AND OVERNIGHT AS EXPECTED CONVECTION ACROSS INDIANA MOVES SOUTH. DAMAGING WINDS WILL BE THE GREATEST THREAT OVERNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS ARE POSSIBLE FRIDAY AND AGAIN ON MONDAY AND TUESDAY. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME...BUT LIGHTNING WILL BE A THREAT FROM ANY STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY NEED TO BE ACTIVATED THIS AFTERNOON AND OVERNIGHT. JSD
In the hours before
Special weather statement, Aug 10, 4:22 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 522 PM EDT THU AUG 10 2006 KYZ027-028-045-053-054-063>065-102145- GRAYSON-GREEN-HARDIN-HART-LARUE-MARION-NELSON-TAYLOR- 522 PM EDT THU AUG 10 2006 AT 421 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING SEVERAL THUNDERSTORMS 6 MILES NORTH OF LEITCHFIELD...OR 42 MILES NORTH OF BOWLING GREEN...AND MOVING EAST AT 15 MPH. FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH... ARE EXPECTED WITH THIS STORM. THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS 65 AND 94. THIS STORM WILL AFFECT THE WESTERN KENTUCKY (FORD) PARKWAY BETWEEN MILE MARKERS 107 AND 137. IF ON OR NEAR A LAKE...RIVER...OR SWIMMING POOL...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE NOW. DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM. JA
Local storm report, Aug 10, 4:23 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
523 PM EDT THU AUG 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM TSTM WND DMG HARRODSBURG 37.77N 84.85W
08/10/2006 MERCER KY EMERGENCY MNGR
TREES DOWN COUNTY WIDE AND ELECTRIC LINE DOWNED
&&
LDLocal storm report, Aug 10, 4:27 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
527 PM EDT THU AUG 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG LEXINGTON 38.04N 84.46W
08/10/2006 FAYETTE KY PUBLIC
SIDING BLOWN OFF HOUSE ON SOUTHEAST SIDE OF CITY
&&
LDSpecial weather statement, Aug 10, 4:27 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 527 PM EDT THU AUG 10 2006 INZ083-084-089-102200- CRAWFORD-DUBOIS-PERRY- 427 PM CDT THU AUG 10 2006 ...STRONG STORMS AFFECTING CRAWFORD...DUBOIS AND PERRY COUNTIES... AT 425 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES EAST OF JASPER TO 5 MILES NORTHEAST OF GRANDVIEW...MOVING SOUTHEAST AT 25 MPH. TORRENTIAL RAIN WITH RAINFALL AMOUNTS OF AROUND ONE TO ONE AND A HALF INCHES PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE HALF MILE...AND STRONG GUSTY WINDS OF 50 MPH... ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE... NEAR UNIONTOWN BY 435 PM CDT. NEAR TASWELL BY 540 PM EDT. NEAR MIFFLIN BY 545 PM EDT. NEAR GRANTSBURG BY 550 PM EDT. NEAR SULPHUR SPRINGS BY 555 PM EDT. NEAR GERALD BY 500 PM CDT. THIS LINE OF STORMS WILL AFFECT INTERSTATE 64 IN INDIANA BETWEEN MILE MARKERS 74 AND 86. STRONG WINDS CAN TOPPLE WEAKLY ROOTED TREES...AND DOWN POWER LINES. TAKE PRECAUTIONS NOW TO SECURE TRASH CANS...LAWN FURNITURE AND OTHER LOOSE OUTDOOR OBJECTS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. 13
Local storm report, Aug 10, 4:41 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
541 PM EDT THU AUG 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM TSTM WND GST 10 S BOWLING GREEN 36.83N 86.44W
08/10/2006 E60 MPH WARREN KY BROADCAST MEDIA
&&
LDLocal storm report, Aug 10, 4:44 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
544 PM EDT THU AUG 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM FLASH FLOOD ELIZABETHTOWN 37.70N 85.87W
08/10/2006 HARDIN KY TRAINED SPOTTER
1 INCH OFR WATER ON HWY 31 ACROS FROM WALMART.OBSERVED
RAINFALL OF .75 IN 10 MINUTE PERIOD
&&
LDThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 3:02 PM CDT | Severe Thunderstorm Warning | LMK | Jefferson | 28 min |
| Aug 10, 3:09 PM CDT | Severe Thunderstorm Warning | LMK | Shelby, Spencer | 51 min |
| Aug 10, 3:20 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Mercer | 40 min |
| Aug 10, 3:24 PM CDT | Severe Thunderstorm Warning | LMK | Scott | 36 min |
| Aug 10, 3:25 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Nelson | 50 min |
| Aug 10, 3:31 PM CDT | Severe Thunderstorm Warning | LMK | Anderson | 29 min |
| Aug 10, 3:52 PM CDT | Severe Thunderstorm Warning | LMK | Mercer | 38 min |
| Aug 10, 3:56 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Fayette | 49 min |
| Aug 10, 4:16 PM CDT | Severe Thunderstorm Warning | LMK | Clark | 44 min |
| Aug 10, 4:19 PM CDT | Severe Thunderstorm Warning | LMK | Madison | 41 min |
| Aug 10, 4:38 PM CDT | Severe Thunderstorm Warning | LMK | Green, Hart, Larue, Taylor | 37 min |
| Aug 10, 4:49 PM CDT | Severe Thunderstorm Warning | LMK | Hancock, Ohio | 41 min |
| Aug 10, 5:01 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Grayson | 44 min |
| Aug 10, 5:23 PM CDT | Severe Thunderstorm Warning | LMK | Warren | 26 min |
| Aug 10, 5:25 PM CDT | Flash Flood Warning | LMK | Russell | 4 hr |
| Aug 10, 5:26 PM CDT | Flash Flood Warning | LMK | Clark, Madison | 3 hr |
| Aug 10, 5:56 PM CDT | Flash Flood Warning | LMK | Adair | 4 hr |
| Aug 10, 6:14 PM CDT | Flash Flood Warning | LMK | Boyle, Mercer, Washington | 3 hr |
Nearby
Flash Flood Warnings in Kentucky, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.